# SDR IPXA2019041981184

- Difficulty date: April 2, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H WING UPPER AFT SKIN HAS CORROSION BETWEEN STA, XORS. 277-293 AND BETWEEN STR. 2 &3.REPAIRED CORRODED L/H WING UPER AFT SKIN AT NOTED LOCATIONS IAW VT-SAA EA 011-5730-01-A7709 REV. I/R AND UPS EO MD11-5730-72264-A. (MINOR)
